# SDR DALA2025052804095

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 88,074 hours, 32,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Part serial: L5113RP
- Condition: Low Pressure
- Location: Zone 800
- Part time: 33,458 hours, 14,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 2L DOOR SLIDE PRESSURE LOW. CORRECTIVE ACTION: PERFORMED REPLACEMENT OF 2L DOOR SLIDE IAW W/C 2566-9001-2L RII STEPS COMPLETED. (7577456)
